User Tag List

Results 1 to 6 of 6

Thread: Weird Changes

  
  1. #1
    Junior Member Achievements:
    Tagger Second Class31 days registered100 Experience Points
    Abigail Cooper's Avatar

    Join Date
    Mar 2012
    Posts
    3
    Country
    UK
    Gender
    Female

    Question Weird Changes

    So I'm currently on 75mg and feeling reasonably okay but I am looking a lot different. I've put on a lot of weight which is unsuprising but my main worry is that my eyelashes, eyebrows and hair have been falling out. I barely have any lashes or brows left which is annoying. Being a 20yr old singleton who's weight is increasing and hair is falling ou is not a good look! I have also had a numb toe on my left foot for a few weeks now and an on/off numb toe on my right foot for about 2 weeks or so. I was not concerned at first but since the one toe has been numb for over a month im starting to think maybe I should get it checked out. When I was googling about numb toes it mentioned diabetes, and I have previously been to the doctors before about drinking tons of water and then needing to pee loads and the fact that my skin has completely discoloured on my underarms, stomach and on my bra line. Could these all be hypo symtoms or side-effects of my medication? N.B the skin discolouration was present approx. 2yrs before hypo diagnosis. If anyone could give me any advice it would be much appreciated thanks xx

  2. #2
    Junior Member Achievements:
    Tagger First ClassCreated Blog entry3 months registered500 Experience Points
    thyroid nil's Avatar

    Join Date
    Apr 2012
    Location
    Warwickshire, UK.
    Posts
    16
    Country
    Great Britain
    Gender
    Male
    Blog Entries
    3
    Quote Originally Posted by Abigail Cooper View Post
    So I'm currently on 75mg and feeling reasonably okay but I am looking a lot different. I've put on a lot of weight which is unsuprising but my main worry is that my eyelashes, eyebrows and hair have been falling out. I barely have any lashes or brows left which is annoying. Being a 20yr old singleton who's weight is increasing and hair is falling ou is not a good look! I have also had a numb toe on my left foot for a few weeks now and an on/off numb toe on my right foot for about 2 weeks or so. I was not concerned at first but since the one toe has been numb for over a month im starting to think maybe I should get it checked out. When I was googling about numb toes it mentioned diabetes, and I have previously been to the doctors before about drinking tons of water and then needing to pee loads and the fact that my skin has completely discoloured on my underarms, stomach and on my bra line. Could these all be hypo symtoms or side-effects of my medication? N.B the skin discolouration was present approx. 2yrs before hypo diagnosis. If anyone could give me any advice it would be much appreciated thanks xx
    Hi @Abigail Cooper ,

    You can get a simple diabetes test from your GP, its a 'combur' stick (or google it off Amazon) you hold it in the unine stream and it will detect sugars in the blood ,along with other indicators of serious conditions. Theres a chart on the side of the bottle (if you do it yourself) that chromaticise to your PH,leukocytes,blood,glucose and others in the urine.
    The hair loss sounds like Hypo, you need another blood test. Just book an appt with your GP, you can check for all the above in one blood test within a week.
    Hope all goes well.

    TN

  3. #3
    Member Achievements:
    Tagger First Class31 days registered250 Experience Points
    Dennis's Avatar

    Join Date
    Mar 2012
    Location
    Manchester UK
    Posts
    42
    Country
    UK
    Gender
    Female
    Hiya. one time when we tried to change my block and replace to a partial block, my thyroid completely stopped working and my goitre swelled up. It took months to get stable again and I lost half of my eyebrows. For a while if I was wearig make up I drew the other half on. then I met someone who just draws hers on and decided to do that for continuity. In theend I end up with none some of thetime, so sometimes I wear a a along the eyebrow line so it's less noticable.


    Dennis

  4. #4
    Member Achievements:
    Tagger First Class31 days registered250 Experience Points
    Dennis's Avatar

    Join Date
    Mar 2012
    Location
    Manchester UK
    Posts
    42
    Country
    UK
    Gender
    Female
    that's supposed to read B A N D A N A

  5. The Following User Says Thank You to Dennis For This Useful Post:


  6. #5
    Member Achievements:
    Tagger First Class31 days registered250 Experience Points
    Dennis's Avatar

    Join Date
    Mar 2012
    Location
    Manchester UK
    Posts
    42
    Country
    UK
    Gender
    Female
    Just realised my photo shows the fake brows! chuckle!
    I did try some glue on ones from a cancer equipment supplier. I foundthey looked better as a goatee!

  7. #6
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    @Dennis how have you been? Havent seen you for a while.

    Your post made me chuckle where it was suppose to say a word but banan a smiley appeared LOL

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 01:57 PM.